Myocardial toxicity produced by desipramine overdosage.

R. A. Chahine, Agustin Castellanos

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)566-568
Number of pages3
JournalChest
Volume59
Issue number5
StatePublished - May 1971
Externally publishedYes

Fingerprint

Attempted Suicide
Desipramine
Cardiac Arrhythmias

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Cite this

Chahine, R. A., & Castellanos, A. (1971). Myocardial toxicity produced by desipramine overdosage. Chest, 59(5), 566-568.

Myocardial toxicity produced by desipramine overdosage. / Chahine, R. A.; Castellanos, Agustin.

In: Chest, Vol. 59, No. 5, 05.1971, p. 566-568.

Research output: Contribution to journalArticle

Chahine, RA & Castellanos, A 1971, 'Myocardial toxicity produced by desipramine overdosage.', Chest, vol. 59, no. 5, pp. 566-568.
Chahine RA, Castellanos A. Myocardial toxicity produced by desipramine overdosage. Chest. 1971 May;59(5):566-568.
Chahine, R. A. ; Castellanos, Agustin. / Myocardial toxicity produced by desipramine overdosage. In: Chest. 1971 ; Vol. 59, No. 5. pp. 566-568.
@article{f34f910786ac4f509d7e3236218359a1,
title = "Myocardial toxicity produced by desipramine overdosage.",
author = "Chahine, {R. A.} and Agustin Castellanos",
year = "1971",
month = "5",
language = "English (US)",
volume = "59",
pages = "566--568",
journal = "Chest",
issn = "0012-3692",
publisher = "American College of Chest Physicians",
number = "5",

}

TY - JOUR

T1 - Myocardial toxicity produced by desipramine overdosage.

AU - Chahine, R. A.

AU - Castellanos, Agustin

PY - 1971/5

Y1 - 1971/5

UR - http://www.scopus.com/inward/record.url?scp=0015052475&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015052475&partnerID=8YFLogxK

M3 - Article

C2 - 4952559

AN - SCOPUS:0015052475

VL - 59

SP - 566

EP - 568

JO - Chest

JF - Chest

SN - 0012-3692

IS - 5

ER -